zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space. (English) Zbl 1118.93007
Summary: Sufficient conditions are given for the controllability of a class of partial stochastic functional differential inclusions with infinite delay in an abstract space with the help of the Leray--Schauder nonlinear alternative. An example is provided to illustrate the theory.

93C23Systems governed by functional-differential equations
93E03General theory of stochastic systems
Full Text: DOI
[1] Ahmed, N. U.: Nonlinear stochastic differential inclusions on Banach space. Stochastic anal. Appl. 12, 1-10 (1994) · Zbl 0789.60052
[2] Astrom, K. J.: Introduction to stochastic control theory. (1970)
[3] Aubin, J. P.; Cellina, A.: Differential inclusions. (1984) · Zbl 0538.34007
[4] Balasubramaniam, P.: Existence of solutions of functional stochastic differential inclusions. Tamkang J. Math. 33, 35-43 (2002) · Zbl 1012.35085
[5] Balasubramaniam, P.; Dauer, J. P.: Controllability of semilinear stochastic delay evolution equations in Hilbert spaces. Int. J. Math. math. Sci. 31, 157-166 (2002) · Zbl 1031.93023
[6] Balasubramaniam, P.; Vinayagam, D.: Existence of solutions of nonlinear neutral stochastic differential inclusions in a Hilbert space. Stochactic anal. Appl. 23, 137-151 (2005) · Zbl 1081.34083
[7] Benchohra, M.; Ntouyas, S. K.: Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces. J. math. Anal. appl. 258, 573-590 (2001) · Zbl 0982.45008
[8] Carmichael, N.; Quinn, M. D.: An approach to nonlinear control problems using fixed-point methods, degree theory, and pseodo-inverses. Numer. funct. Anal. optim. 7, 197-219 (1984 -- 1985) · Zbl 0563.93013
[9] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions. (1992) · Zbl 0761.60052
[10] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[11] Ehrhard, M.; Kliemann, W.: Controllability of stochastic linear systems. Systems control lett. 2, 145-153 (1982) · Zbl 0493.93009
[12] Granas, A.; Dugundji, J.: Fixed point theory. (2003) · Zbl 1025.47002
[13] Goldys, B.; Maslowski, B.: Exponential ergodicity for stochastic Burgers and 2D Navier -- Stokes equations. J. funct. Anal. 226, 230-255 (2005) · Zbl 1078.60049
[14] Hale, J. K.; Kato, J.: Phase space for retarded equations with infinite delay. Funkcial. ekvac. 21, 11-41 (1978) · Zbl 0383.34055
[15] Hernández, E.: Existence results for partial neutral functional integrodifferential equations with unbounded delay. J. math. Anal. appl. 292, 194-210 (2004) · Zbl 1056.45012
[16] Hu, S.; Papageorgiou, N. S.: On the existence of periodic solutions for non-convex valued differential inclusions in rn. Proc. amer. Math. soc. 123, 3043-3050 (1995) · Zbl 0851.34014
[17] Hu, S.; Papageorgiou, N.: Handbook of multivalued analysis, vol. I. theory. (1997) · Zbl 0887.47001
[18] Keck, D. N.; Mckibben, M. A.: Functional integro-differential stochastic evolution equations in Hilbert space. J. appl. Math. stoch. Anal. 16, 127-147 (2003) · Zbl 1031.60061
[19] Kree, P.: Diffusion equation for multivalued stochastic differential equations. J. funct. Anal. 49, 73-90 (1982) · Zbl 0528.60066
[20] Lasota, A.; Opial, Z.: An application of the Kakutani -- Ky-Fan theorem in the theory of ordinary differential equations. Bull. acad. Pol sci. Ser. sci. Math. astronom. Phys. 13, 781-786 (1965) · Zbl 0151.10703
[21] Leiva, H.: Exact controllability of the suspension Bridge model proposed by lazer and mclenna. J. math. Anal. appl. 309, 404-419 (2005) · Zbl 1142.93316
[22] Liu, B.: Controllability of neutral functional differential and integrodifferential inclusions with infinite delay. J. optim. Theory appl. 123, 573-593 (2004) · Zbl 1175.93036
[23] Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces. J. math. Anal. appl. 259, 64-82 (2001) · Zbl 1031.93032
[24] Papageorgiou, N.: Boundary value problems for evolution inclusions. Comment. math. Univ. carolin. 29, 355-362 (1988) · Zbl 0696.35074
[25] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[26] Taniguchi, T.; Liu, K.; Truman, A.: Existence, uniqueness and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces. J. differential equations 181, 72-91 (2002) · Zbl 1009.34074
[27] Zabczyk, J.: Controllability of stochastic linear systems. Systems control lett. 1, 25-31 (1991) · Zbl 0481.93054